# SDR HNAA2012013000518

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,301 hours, 49,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT IS INOPERATIVE. REMOVED LENS, R & R BULB AT SAID LOCATION. REINSTALLED LENS.
